Has anyone else experienced side effects from Nucala?

Hi everyone. After having to jump through so many hoops, i finally became eligible for Nucala. Ive just had my 4th injection and I’m having terrible problems with side effects…. Ive also developed Shingles…. My backaches are crippling,,, my headaches are crippling (Im also a migraine sufferer) I ache in every joint.. These have been building with each injection.. BUT for 3 weeks or of the 4 im breathing better… I would love to hear how other people are going on Nucula!! Thanks guys Dawn


Community Answers
  • Dia SWS
    6 days ago

    I had mostly fatigue, headaches and some flu like symptoms.

  • Leon Lebowitz, RRT moderator
    6 days ago

    Hi Dia and thanks for letting us know how this medication affected you. Wishing you well, Leon (site moderator)

  • skyserene author
    2 weeks ago

    Hi Leon, thanks for that, i did direct a comment to a lady then went what i thought was a question page to ask that question.
    Yes side effects are harsh but im thinking because i was getting shingles, they were so much worse last month.
    Ive had my fourth injection,,, side effects yes but not as bad thank goodness..
    Im breathing better on it though which is good.
    Cheers
    Dawn

  • Leon Lebowitz, RRT moderator
    2 weeks ago

    Hi again, skyserene (Dawn), and thanks for updating us. So glad to hear the side effects have lessened somewhat following the fourth injection. Please keep us posted as you progress through this treatment process. Warmly, Leon (site moderator)

  • Leon Lebowitz, RRT moderator
    2 weeks ago

    Hi skyserene and thanks for your post. I’m sorry you’re having such difficulties with the side effects of this medication. You may want to try posting your inquiry in the question and answer section – you may get more of a response there. You can access it here: https://asthma.net/q-and-a/. You may also want to consider posting it for discussion on our asthma Facebook page. Wishing you the best! Leon (site moderator)

  • Leon Lebowitz, RRT moderator
    2 weeks ago

    Hi again skyserene – I apologize for my slip up. I see that you did, in fact, post it in the Q & A section. I’m hopeful the community will respond. But you still may want to try our asthma Facebook page. You can access it here: https://business.facebook.com/AsthmaDotNet/
    Warm regards,
    Leon (site moderator)

  • Share Your Answer

    Poll